# SDR ABXA2023030630

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 95,210 hours, 32,180 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO TAXI WHEN POWER UP TO 80% N2. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. PARKING BRAKE CYCLE SEVERAL TIMES ALL BRAKES MOVED AND CHECKED. PARKING BRAKE VALVE OK, BITE TEST ON ANTISKID MODULE AND NO DISCREPANCIES NOTED IAW AMM 32-44-00. AIRCRAFT RETURNED TO SERVICE
